# SDR UPS804244

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Condition: Cracked
- Location: Ws 822.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT HAND WING LEADING EDGE RIB AT STATION XFS 822.5, AT THE AFT LOWER END.  MAINTENANCE REMOVED THE FASTENERS AND STOP DRILLED THE CRACK PER MM 57-00-00 FIGURE 801.  HFEC STOP DRILL CRACK TERMINATION.  REPAIRED PER MM 57-00-00 FIGURE 801.
